# SDR GAIA00249

- Difficulty date: April 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND WEB AT STATION 277 AND STRINGER 15L HAS A CRACK.  REPAIRED WEB AND STRINGER PER IAW SRM 51-40-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
